# SDR AALA990243

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trunnion
- Condition: Cracked
- Location: Ws 736
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SLAT ACT OUTBOARD TRUNNION MOUNT HAS VISABLE INDICATION OF CRACK AT TOP BOLT.  REMOVED DOUBLER PLATE WITH CRACK IN IT AND INSTALLED NEW DOUBLER PER SRM 51-10-1.  ALODINED AND PRIMED DOUBLER.  (M)
